# SDR JR2R2011070700274

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,897 hours, 15,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: PL69053212057
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE STRAP CORRODED AT FS 333. FROM STRINGER 25R TO 26R.
